# SDR SCNA20161220331

- Difficulty date: December 18, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: PHHZJ
- Make and model: Boeing 737-8K2
- Aircraft serial: 30389
- Aircraft time: 61,789 hours, 23,444 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR GALLEY EMERGENCY EXIT SIGN IS BROKEN. COVERS HAVE FALLEN OFF AND NEED TO BE ATTACHED.  ATTACHED COVERS. OPS CHECKED GOOD.
